# SDR HEEA076492

- Difficulty date: October 4, 2001
- Submitted: October 22, 2001
- Operation: General aviation
- Aircraft: N740PH
- Make and model: Bell 407
- Aircraft serial: 53435
- Aircraft time: 779 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Indicator
- Part number: 407375005101
- Part serial: 0550
- Condition: Failed
- Location: Xmsn Oil Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NO TRANSMISSION TEMPERATURE INDICATION.  INDICATOR READ ZERO.
